# SDR AALA201702109009

- Difficulty date: February 7, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N291AY
- Make and model: Airbus A330-243
- Aircraft serial: 1502
- Aircraft time: 12,315 hours, 1,929 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 10211301001
- Part serial: 13CCC0696
- Condition: Faulted
- Location: Mlg Door
- Part time: 12,315 hours, 1,929 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF LEFT MAIN GEAR AND ALL GEAR DOORS WOULD NOT RETRACT. RE-CYCLED PER ECAM PROCEDURE AND EVENTUALLY GEAR DOORS RETRACTED. AIRCRAFT WAS GROUNDED.   THE LANDING GEAR CIU NR 2 SHOWED A MALFUNCTION. REPEAT EVENT FROM 1-17-2017. MAINTENANCE FOUND LEFT MAIN LANDING GEAR ACTUATOR AT FAULT. REPLACED THE ACTUATOR IAW AMM 32-31-46-400-801.
